Results 1 to 5 of 5

Thread: AF while on the pill

  1. #1

    Default AF while on the pill

    A friend just called me and asked if this was something to be worried about and I am not sure.

    She is on pill and she has got her af 1 week early. She hasn't missed any pills at all. She said it is normal just alot more painful & it has gone on for abit longer than usual.



    I thought you weren't supposed to start AF until you got to the sugar pills??

    Any opinions would be appreciated.

  2. #2

    Default

    It's definitely not normal! Breakthrough spotting some times happens, but anything like this sounds to me like it's unusual enough to need to consult a doctor.

    BW

  3. #3

    Join Date
    Apr 2005
    Posts
    1,814

    Default

    I agree with BW - probably something to see a Dr about. You're definitely not supposed to get AF before the sugar pills, and it sounds like it was a bit more than breakthrough spotting.

    Has she only just starting taking the pill, or has she been taking it for a while?

  4. #4

    Default

    She has been taking it for years. She changed to this particular pill 6 months ago, do you think maybe that has something to do with it??

  5. #5

    Default

    I guess it's possible that if she's changed to one that's not strong enough for here that things are going haywire... I'd still encourage her to go see a doctor, though!

    BW

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •